# SDR AWXA200501546

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 23,896 hours, 9,141 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERSION - FLT 683 - DURING FLIGHT, DEPARTED FROM PHX EN ROUTE TO EWR, APU AUTO SHUTDOWN.  THE NR 2 GENERATOR WAS ON MEL.  CREW DIVERTED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE APU WITH THREE QUARTS OF OIL.  OPERATIONAL CHECKS WERE GOOD.
